Czechoslovak Mathematical Journal

Vol. 49, No. 1, 1999 · Contents

Mukul Pal, Mrityunjoy Nath:
Certain transformations $T_\omega$ and Lebesgue measurable sets of positive measure

Chafiq Benhida:
Proprietes spectrales des restrictions d'operateurs de la classe $\bb A$

N. Parhi, Seshadev Pardi:
On oscillation and asymptotic property of a class of third order differential equations

J.D. Stein Jr.:
Fixed points of inequality-preserving maps in complete lattices

S. R. Grace:
Oscillations of certain functional differential equations

J. Sandor, Gh. Toader:
Some general means

Inheung Chon:
On an extension of Fekete's lemma

Judita Lihova:
On posets with isomorphic interval posets

Karol Nemoga, Stefan Schwarz:
An explicit description of the set of all normal bases generators of a finite field

Peter J. Grabner, Oto Strauch, Robert F. Tichy:
$L^p$-discrepancy and statistical independence of sequences

Roman Fric:
Rings of maps: sequential convergence and completion

Roman Fric, Nobuyuki Kemoto:
Sequential completeness of subspaces of products of two cardinals

J. Neggers, Young Bae Jun, Hee Sik Kim:
On $L$-fuzzy ideals in semirings II

Judita Lihova:
On convexly isomorphic posets

E. Thandapani, R. Arul:
Oscillatory and asymptotic behavior of solutions of higher order damped nonlinear difference equations

Jan Jakubik:
Subdirect product decompositions of $MV$-algebras

H. K. Pathak, M. S. Khan:
Compatible mappings of type (B) and common fixed point theorems in Saks spaces

Zafer Ercan:
A generalisation of a theorem of Koldunov with an elementary proof

Jan Jakubik:
Radical classes of $MV$-algebras

Otto Mutzbauer, Elias Toubassi:
Hulls of Mixed Modules with Finite Quotient $p$-Rank

[Contents of Czechoslovak Mathematical Journal]